MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; MP NEURO PACK

MEDLINE INDUSTRIES LP Medline Industries, Inc.; MP NEURO PACK
Model Number DYNJ49951J
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the 'raytec gauze were coming apart and leaving fragments in the patient which had to be manually retrieved'.Per the facility the fragments were noticed in the beginning and the middle of the procedure.The fragments were manually retrieved and removed from the patient and the product was removed from the field and replaced with another.According to the facility the procedure was completed after extended surgical time, and there was no reports of serious injury to the patient.The sample was requested to be returned for evaluation but was not available.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the 'raytec gauze were coming apart and leaving fragments in the patient which had to be manually retrieved'.

Brand Name
Medline Industries, Inc.
Common Device Name
MP NEURO PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key14187143
Report Number1423395-2022-00014
Device Sequence Number4261579
Product Code OJG
UDI-Device Identifier10193489857627
UDI-Public10193489857627
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ49951J
Device Catalogue NumberDYNJ49951J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight85 KG